# SDR IPXA2025021955007

- Difficulty date: February 9, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUS. EXTERNAL SKIN AROUND LH GPS ANTENNA STA 670 STR 1L-2L WITH NICKS (5 SPOTS)-DOT 139/14-MR/139.RESTORED SURFACE PROTECTION ON EXTERNAL SKIN AROUND LH GPS ANTENA STA 670 STR 1L-2L IAW SRM 51-20-01 AND AMM51-21-15.
